# SDR C2XA06IA002

- Difficulty date: January 5, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 6,361 hours, 3,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 14540853401
- Condition: Out Of Adjust
- Location: Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2375, DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE MAIN CABIN DOOR WAS HARD TO OPEN AND CLOSE.  MAINTENANCE RE-RIGGED THE PASSENGER DOOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
